MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ULTRA-DRIVE III CONSOLE; DEVICE, NERVE CONDUCTION VELOCITY MEASUREMENT

ZIMMER BIOMET, INC. ULTRA-DRIVE III CONSOLE; DEVICE, NERVE CONDUCTION VELOCITY MEASUREMENT
Model Number N/A
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported that during the surgery, the error message of "e3" was displayed on the ultra drive display.The surgeon finished the surgery with a chisel causing significant delay to surgery.No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it has been determined that this device was reported in error.The initial report should be voided.
 
Event or Problem Description

Brand Name
ULTRA-DRIVE III CONSOLE
Common Device Name
DEVICE, NERVE CONDUCTION VELOCITY MEASUREMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9141178
Report Number0001825034-2019-04313
Device Sequence Number3046330
Product Code JXE
UDI-Device Identifier00880304467293
UDI-Public00880304467293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number423935
Device Lot Number25177
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;